Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diabetic. Suffering from nausea, vomiting, tinnitus and fatigue. Guide

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have been suffering from nausea and vomiting for the past 8 days accompanied by tinnitus and fatigue. I have recently had an ultrasound scan following pain in my right testicle, right lower abdomen and lower back pain. The scan revealed nothing abnormal. I am type 2 diabetic regulated by diet and exercise and am hypertensive taking perindopril 4mg daily
Posted Tue, 4 Jun 2013 in General Health
Answered by Dr. Mayank Bhargava 40 minutes later
Welcome to XXXXXXX forum.

Let me know the associated symptoms along with mentioned.
Do you have acidic belching/ abdominal discomfort/ gargling sound in abdomen/ abdominal bloating after taking meals/ constipation?
Do you have diarrhea or frequent urge to use washroom?
What is the type of abdominal pain?
Do you have burning sensation in abdomen?

With the available described details, there could also be possibility of acute viral gastroenteritis.
Presence of nausea, vomiting along with pain in testicles and lower back ache suggests the diagnosis.
Myalgia ia an integral prodromal symptom of viral infection.
Viral infection may also involve testicles and may cause severe pain in testicles and abdomen.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, urine routine microscopic examination, and serum electrolytes, renal function test.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should also take analgesics along with muscle relaxants.
You should maintain your hydration status by taking potassium XXXXXXX liquids.
Frequent diarrhea/ vomiting may cause loss of potassium with weakness and fatigue feeling.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor